CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
THE NUMBER OF POSITIVE SOLUTIONS TO THE BREZIS-NIRENBERG PROBLEM 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2021, 卷号: 374, 期号: 3, 页码: 1947-1985
Authors:  Cao, Daomin;  Luo, Peng;  Peng, Shuangjie
Favorite  |  View/Download:2/0  |  Submit date:2021/04/26
Critical Sobolev exponent  local Pohozaev identity  existence of solutions  exact number of solutions  Green's function  
Asymmetric critical p-Laplacian problems 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 5, 页码: 18
Authors:  Perera, Kanishka;  Yang, Yang;  Zhang, Zhitao
Favorite  |  View/Download:33/0  |  Submit date:2018/10/07
Infinitely many solutions for quasilinear systems with critical exponent 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2018, 卷号: 43, 页码: 378-406
Authors:  Guo, Yuxia;  Nie, Jianjun
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Quasilinear system  Infinitely many solutions  Critical exponent  
Positive solutions for Schrodinger-Poisson equations with a critical exponent 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 70, 期号: 6, 页码: 2150-2164
Authors:  Zhao, Leiga;  Zhao, Fukun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Variational methods  Concentration-compactness principle  Critical growth  Pohozaev identity  
A nonlinear elliptic equation with critical exponent: Estimates for extremal values 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2008, 卷号: 69, 期号: 5-6, 页码: 1856-1869
Authors:  Sun Yijing;  Li Shujie
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
nonlinear elliptic equations  estimates  extremal values  critical exponent  
Solutions of perturbed Schrodinger equations with critical nonlinearity 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2007, 卷号: 30, 期号: 2, 页码: 231-249
Authors:  Ding, Yanheng;  Lin, Fanghua
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Critical Neumann problem with competing hardy potentials 期刊论文
REVISTA MATEMATICA COMPLUTENSE, 2007, 卷号: 20, 期号: 2, 页码: 309-338
Authors:  Cao, Daomin;  Chabrowski, Jan
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
critical Sobolev exponent  Hardy potential  concentration-compactness principle  Neumann problem  
Multiplicity of solutions for some elliptic equations involving critical and supercritical Sobolev exponents 期刊论文
TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS, 2006, 卷号: 28, 期号: 2, 页码: 235-261
Authors:  Li, Shujie;  Liu, Zhaoli
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear elliptic equation  Sobolev exponent  multiple solutions  
Solutions to critical elliptic equations with multi-singular inverse square potentials 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2006, 卷号: 224, 期号: 2, 页码: 332-372
Authors:  Cao, DM;  Han, PG
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
semilinear elliptic equation  energy functional  Palais-Smale condition  critical Sobolev exponent  
Multiple positive solutions for a critical growth problem with Hardy potential 期刊论文
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, 2006, 卷号: 49, 页码: 53-69
Authors:  Han, PG
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
positive solution  subsolution and supersolution  Palais-Smale condition  critical Sobolev exponent